RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 2, Pages 323–367 (Mi izv2133)  

This article is cited in 1 scientific paper (total in 1 paper)

The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. II

B. G. Moishezon


Abstract: In this part of the paper we construct for minischemes the concepts of base space and closed and open subminischemes, and also of the residue field and henselian local ring of a minischeme at an arbitrary point of the base space

Full text: PDF file (4647 kB)

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:2, 305–343

Bibliographic databases:

UDC: 513.6
MSC: 13J15, 13H10, 30D30, 13B40, 46A35

Citation: B. G. Moishezon, “The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 33:2 (1969), 323–367; Math. USSR-Izv., 3:2 (1969), 305–343

Citation in format AMSBIB
\Bibitem{Moi69}
\by B.~G.~Moishezon
\paper The algebraic analog of compact complex spaces with a~sufficiently large field of meromorphic functions.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 2
\pages 323--367
\mathnet{http://mi.mathnet.ru/izv2133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260748}
\zmath{https://zbmath.org/?q=an:0182.23501|0197.17502}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 2
\pages 305--343
\crossref{https://doi.org/10.1070/IM1969v003n02ABEH000767}


Linking options:
  • http://mi.mathnet.ru/eng/izv2133
  • http://mi.mathnet.ru/eng/izv/v33/i2/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. Artin, “Algebraicheskie prostranstva”, UMN, 26:1(157) (1971), 181–205  mathnet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:138
    Full text:58
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019